# SDR 0300749946

- Difficulty date: April 7, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- Aircraft time: 64,858 hours, 69,752 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB SHORTLY AFTER GEAR RETRACTION THE RIGHT HYDRAULIC PRESSURE BEGAN FLUCTUATING BY FLUID LOSS.  THE THE LEFT HYDRAULIC SYSTEM LOST PRESSURE AND LOST FLUID.  THE LANDING GEAR WAS LOWERED BY ALTERNATE METHOD.  FLIGHT DIVERTED TO IND AND LANDED SAFELY.  MAINTENANCE FOUND 3 HYDRAULIC LINES BROKEN/LEAKING AND REPLACED THEM WITH TEMPORARY LINES.  ALSO REPLACED BOTH LEFT AND RIGHT ENGINE DRIVED HYDRAULIC PUMPS, ELECTRICAL AUX HYDRAULIC PUMP AND ALL HYDRAULIC SYSTEM FILTERS. THE AIRCRAFT HAS RETURNED TO SERVICE.
